# SDR NOCA05012

- Difficulty date: May 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT O/B EMERGENCY LIGHTS AFT OF WING 2 INOP.  RELAMPED LEFT O/B EMERGENCY LIGHTS AFT OF WING (2) IAW AMM 33-51-06.  OPS CHECK OK.  OK FOR SERVICE.
